Arkiv för Matematik

  • Ark. Mat.
  • Volume 54, Number 2 (2016), 201-231.

Restrictions of Riesz–Morrey potentials

David R. Adams and Jie Xiao

Full-text: Open access

Abstract

This paper is devoted to exploiting the restrictions of Riesz–Morrey potentials on either unbounded or bounded domains in Euclidean spaces.

Note

J. Xiao is in part supported by NSERC of Canada.

Article information

Source
Ark. Mat., Volume 54, Number 2 (2016), 201-231.

Dates
Received: 3 November 2015
First available in Project Euclid: 30 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485802754

Digital Object Identifier
doi:10.1007/s11512-016-0238-2

Mathematical Reviews number (MathSciNet)
MR3546351

Zentralblatt MATH identifier
1364.31011

Rights
2016 © Institut Mittag-Leffler

Citation

Adams, David R.; Xiao, Jie. Restrictions of Riesz–Morrey potentials. Ark. Mat. 54 (2016), no. 2, 201--231. doi:10.1007/s11512-016-0238-2. https://projecteuclid.org/euclid.afm/1485802754


Export citation

References

  • Adams, D. R., Traces of potentials arising from translation invariant operators, Ann. Sc. Norm. Sup. Pisa 25 (1971), 203–217. (Classe di Sci. 3e série)
  • Adams, D. R., A note on Riesz potentials, Duke Math. J. 42 (1975), 765–778.
  • Adams, D. R., Weighted nonlinear potential theory, Trans. Amer. Math. Soc. 297 (1986), 73–94.
  • Adams, D. R., A sharp inequality of J. Moser for higher order derivatives, Ann. Math. (2) 128 (1988), 385–398.
  • Adams, D. R. and Hedberg, L. I., Function Spaces and Potential Theory, Springer, Berlin, 1996.
  • Adams, D. R. and Meyers, N. G., Thinness and Wiener criteria for non-linear potentials, Indiana Univ. Math. J. 22 (1972), 169–197.
  • Adams, D. R. and Xiao, J., Nonlinear analysis on Morrey spaces and their capacities, Indiana Univ. Math. J. 53 (2004), 1629–1663.
  • Adams, D. R. and Xiao, J., Morrey spaces in harmonic analysis, Ark. Mat. 50 (2012), 201–230.
  • Adams, D. R. and Xiao, J., Morrey potentials and harmonic maps, Comm. Math. Phys. 308 (2011), 439–456. Erratum, Comm. Math. Phys. 339 (2015), 769–771.
  • Adams, D. R. and Xiao, J., Regularity of Morrey commutators, Trans. Amer. Math. Soc. 364 (2012), 4801–4818.
  • Adams, D. R. and Xiao, J., Singularities of nonlinear elliptic systems, Comm. Partial Diff. Equ. 38 (2013), 1256–1273.
  • Gilbarg, D. and Trudinger, N. S., Elliptic Partial Differential Equations of Second Order, Springer, Berlin, 2001.
  • Hedberg, L. I. and Wolff, Th. H., Thin sets in nonlinear potential theory, Ann. Inst. Fourier (Grenoble) 33 (1983), 161–187.
  • Lieb, E. H. and Loss, M., Analysis, 2nd ed., GSM 14, Am. Math. Soc., Providence, 2001.
  • Lu, Y., Yang, D. and Yuan, W., Interpolation of Morrey spaces on metric measure spaces, Canad. Math. Bull. 57 (2014), 598–608.
  • Malý, J. and Ziemer, W. P., Fine Regularity of Solutions of Elliptic Partial Differential Equations, Mathematical Surveys and Monographs 51, Am. Math. Soc., Providence, 1997.
  • Muckenhoupt, B. and Wheeden, R., Weighted norm inequalities for fractional integrals, Trans. Amer. Math. Soc. 192 (1974), 261–274.
  • Serrin, J., A remark on the Morrey potential, Contemp. Math. 426 (2007), 307–315.